MAUDE Adverse Event Report: COOPERSURGICAL, INC. TRANSWARMER INFANT TRANSPORT MATTRESS; REACTIVE-GEL HEATING PAD

COOPERSURGICAL, INC. TRANSWARMER INFANT TRANSPORT MATTRESS; REACTIVE-GEL HEATING PAD
Model Number 20421
Medical Device Problem Codes Insufficient Heating (1287); Activation Problem (4042)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an infant was admitted to the stabilization room on transwarmer, in incubator on (b)(6), 2024.Baby had a low admission temperature.Upon checking the transwarmer it was cold, contributing the low admission temperature.A second transwarmer from the same lot was opened and found to also not activate.Device instructions for use (ifu) specify that the infant's core temperature should be taken routinely and regularly.Attempts for further details were made, but no additional information was provided.1216677-2024-00005 20421 transwarmer (b)(4).
 
Additional Manufacturer Narrative
G2: foreign: united kingdom.Other: medicines and healthcare products regulatory agency (mhra) 2024/001/031/501/007 device location is unknown.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No additional information is available.
 
Additional Manufacturer Narrative
Distribution history the complaint product was purchased from pristech products inc.On 4/14/23 and sold between 4/25/23 - 8/7/23.Manufacturing record review dhr in iqc record-(b)(4) was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review iqc record-(b)(4) attached was reviewed and no non-conformities, related to the complaint condition, were noted.Service history record service history not applicable for this product.Historical complaint review a review of the 2-year complaint history showed similar reported complaint conditions.There were several complaints that could not be confirmed, along with 2 complaint that were sent to the supplier for evaluation and found to have tears in the mattresses which caused them to activate and therefore, confirming the complaints.In those complaints, the damage to the product was attributed to shipping damage.Product receipt the complaint product has not been returned to coopersurgical.Visual evaluation evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Note: device instructions for use (ifu) specify that the infant's core temperature should be taken routinely and regularly.Attempts for further details were made, but no additional information was provided.Root cause root cause not applicable as the complaint condition was not confirmed.Coopersurgical will continue to monitor this complaint condition for trends.Further corrective action would require the complaint product to be returned to the supplier for evaluation.

Brand Name
TRANSWARMER INFANT TRANSPORT MATTRESS
Common Device Name
REACTIVE-GEL HEATING PAD
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull
CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651582
MDR Report Key18802036
Report Number1216677-2024-00005
Device Sequence Number7143815
Product Code IMD
UDI-Device Identifier00888937025767
UDI-Public(01)00888937025767
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K934631
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/12/2025
Device Model Number20421
Device Catalogue Number20421
Device Lot NumberIL324
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2024
Supplement Date Received by Manufacturer04/05/2024
Initial Report FDA Received Date02/28/2024
Supplement Report FDA Received Date04/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown